# SDR 95ZZZX1478

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Otbd Mid-Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID-FLAP INBD THRUST BEARING SUPPORT FITTING HAS CORROSION ON INNER BORE.  REMOVED CORROSION PER BOEING DRW 65C21592.
